MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number XPER FLEX CARDIO FC2010 REV C
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint evaluation: in an effort to resolve the reported issue remotely, philips technical support (ts) connected to the device and found the following; windows updates were performed on (b)(6) 2022.Service pack 2 for sql server 2014 ((b)(4)) - not on phillips approved list.Microsoft visual c 2010 x64 and x86 ((b)(4)) - not on phillips approved list.Microsoft visual shell (isolated) - enu ((b)(4)) - not on phillips approved list.Service pack 2 - microsoft vss writer for sql server 2014 ((b)(4)) - not on phillips approved list.Nic for flex was set to auto negotiate.Changed this to 100 full.Nic order needed to be moved up 1.Hospital was 10.Flex was 100 and set under hospital now.Firewall was on, turned this off.Uac was off.Uninstalled/reinstalled flex cardio.Flex versions match and are correct for a rev c.Device is set and registered as a host.Host shows it communicates with a nurse.Ip shown is (b)(6) (port 4023).However, users advised that they do not use any nurse device.Ts also could not connect or ping that ip address.Ts deleted this from the host settings.Device was recently rebooted.In addition, a philips field service engineer (fse) was dispatched to the customer's site to further evaluate the device.The device evaluation was performed by the fse on the actual device involved in this complaint.Customer resolution and conclusion: the absence of further calls supports that the reported problem was resolved.The device remains in use at the customer's facility.No further action or investigation is warranted based on the available information at the time of complaint closure.
 
Event or Problem Description
The customer reported having intermittent monitoring issues in all rooms.According to the customer, users are experiencing intermittent issues with monitoring off error messages and the ecg is not matching the boom monitor.It was further stated by the customer that issues have been happening since their upgrade from software version 2.2 to 2.6 and when all devices were changed to windows 10.This case will address the ecg issue.The device did not behave as expected by the customer.To resolve the issue, the attending fse reimaged the device.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15546736
Report Number1051786-2022-00049
Device Sequence Number1945476
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXPER FLEX CARDIO FC2010 REV C
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown